# SDR DXTA200500863

- Difficulty date: July 25, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 4,597 hours, 3,627 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH LOWERED GEAR LT MAIN LIGHT WAS FLICKERING, UNSAFE LIGHT FLICKERING ALSO.  DID GO AROUND RAISED GEAR.  LOWERED GEAR 2ND TIME SAME INDICATION.  BLEW GEAR DOWN PER CHECKLIST.  FLICKER LIGHTS DID NOT STOP UNTIL LANDING GEAR WENT TO SAFE INDICATIONS.  PERFORMED GEAR SWING OP'S CK.  DUPLICATED DISCREPANCY REMOVED AND REPLACED LT DOWNLOCK SWITCH.  PERFORMED SWITCH RIGGING AND NUMEROUS GEAR SWING OP'S CKS.  OP'S CK GOOD AT THIS TIME.  WORK REF 560XL MM 32-01-00 AND 32-60-01.
